# SDR COM11880

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3150 · Central Warning
- Part: Audio Warning
- Part number: 80055711
- Condition: Defective
- Location: E/E Bay
- Part time: 10,428 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AURAL TRIM WARNING DURING TAKEOFF.  ELEVATOR TRIM WAS CONFIRMED TO BE IN THE TAKEOFF RANGE.  REPLACED THE AURAL WARNING UNIT.
